HOME    »    PROGRAMS/ACTIVITIES    »    Annual Thematic Program
Stochastic Networks
Volume 71

ISBN 0-387-94531-8

Springer-Verlag Information/Order Form

Editors: Frank P. Kelly and Ruth Williams

CONTENTS

Balanced fluid models of multiclass queueing networks: a heavy traffic conjecture
J. Michael Harrison

Scheduling queueing networks: stability, performance analysis and design
P.R. Kumar

Stability of open multiclass queueing networks via fluid models
J.G. Dai

On optimal draining of re-entrant fluid lines
Gideon Weiss

Two badly behaved queueing networks
Maury Bramson

Some badly behaved closed queueing networks
J. Michael Harrison and Viôn Nguyen

Semimartingale reflecting Brownian motions in the Orthant
R.J. Williams

A control problem for a new type of public transportation system, via heavy traffic analysis
Harold J. Kushner

Dynamic routing in stochastic networks
F. P. Kelly

On trunk reservation in loss networks
C.N. Laws

Fluid models of sequencing problems in open queueing networks; an optimal control approach
Florin Avram, Dimitris Bertsimas, and Michael Ricard

Convergence of departures from an infinite sequence of queues
T.S. Mountford and B. Prabhakar

State-dependent queues: approximations and applications
Avi Mandelbaum and Gennady Pats

A state-dependent polling model with Markovian routing
Guy Fayolle and Jean-Marc Lasgouttes

Starlike networks with synchronization constraints
S.A. Berezner, D.M. Rose and Yu.M. Suhov

Matrix product-form solutions for Markov chains and a LCFS queue
Raymond W. Yeung and Bhaskar Sengupta

Large deviation analysis of queueing systems
Paul Dupuis and Richard S. Ellis

Stationary tail probabilities in exponential server tandems with renewal arrivals
A. Ganesh and V. Anantharam

Large deviations for the infinite server queue in heavy traffic
Peter W. Glynn

Traffic modeling for high-speed networks: theory versus practice
Walter Willinger

Admission control for ATM networks
Ivy Hsu and Jean Walrand


*The IMA's Stochastic Networks workshop was held February 28--March 4, 1994

IMA Volumes in Mathematics and its Applications

Go